# SDR SWAA2016082355059

- Difficulty date: August 22, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-71B
- Aircraft serial: 29366
- Aircraft time: 28,852 hours, 19,376 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Rod
- Part number: 415A1300
- Condition: Out Of Adjust
- Location: Aileron Actuator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PASSING 17,000 IN CLIMB ON AUTO PILOT B IN VNAV AND LNAV,  AIRCRAFT BEGAN ROLLING LEFT REQUIRING MANUAL INTERVENTION.  DISCONNECTED AUTOPILOT B, RE-ESTABLISHED LATERAL CONTROL.  ENGAGED AUTOPILOT BUT ONLY HAD "CWS" MODE EVENTUALLY LOST BOTH AUTOPILOT B & A AND BOTH FLIGHT DIRECTORS COMPLETED FLIGHT HAND FLYING RAW DATA.   ADJUSTED AUTOPILOT AILERON ACTUATOR A ROD ASSEMBLY IAW AMM.
